# SDR USAA2011052600008

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700301
- Condition: Excess Play
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESIVE PLAY ON SPHERICAL BEARING OF RIGHT FORWARD HINGE ASSEMBLY OF MAIN LANDING GEAR WHEEL WELL DOOR BETWEEN FR42 & FR43, S42R.  REPLACED RIGHT FORWARD HINGE ASSEMBLY OF MAIN LANDING GEAR WHEEL WELL DOOR IAW A320 CMM 52-81-18 & JOB CARD 26T14753001.
